Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Curvature functions for 2-manifolds with negative Euler characteristic


Authors: Jerry L. Kazdan and F. W. Warner
Journal: Bull. Amer. Math. Soc. 78 (1972), 570-574
MSC (1970): Primary 35J25, 35J60, 53A90, 53C99; Secondary 35R05, 58G99, 47H15, 53C20
MathSciNet review: 0320947
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Donald S. Cohen, Multiple stable solutions of nonlinear boundary value problems arising in chemical reactor theory, SIAM J. Appl. Math. 20 (1971), 1–13. MR 0274848 (43 #606)
  • 2. R. Courant, Methods of mathematical physics. Vol. II: Partial differential equations, Interscience, New York, 1962. MR 25 # 4216.
  • 3. Herman Gluck, The generalized Minkowski problem in differential geometry in the large, Ann. of Math. (2) 96 (1972), 245–276. MR 0309021 (46 #8132)
  • 4. Jerry L. Kazdan and F. W. Warner, Integrability conditions for Δu = k - Ke, Bull. Amer. Math. Soc. 77 (1971), 819-823.
  • 5. Jerry L. Kazdan and F. W. Warner, Curvature functions for 2-manifolds, Partial differential equations (Proc. Sympos. Pure Math., Vol. XXIII, Univ. California, Berkeley, Calif., 1971) Amer. Math. Soc., Providence, R.I., 1973, pp. 387–392. MR 0343207 (49 #7951)
  • 6. Jerry L. Kazdan and F. W. Warner, Curvature functions for 2-manifolds, Partial differential equations (Proc. Sympos. Pure Math., Vol. XXIII, Univ. California, Berkeley, Calif., 1971) Amer. Math. Soc., Providence, R.I., 1973, pp. 387–392. MR 0343207 (49 #7951)
  • 7. Jerry L. Kazdan and F. W. Warner, Curvature functions for 2-manifolds, Partial differential equations (Proc. Sympos. Pure Math., Vol. XXIII, Univ. California, Berkeley, Calif., 1971) Amer. Math. Soc., Providence, R.I., 1973, pp. 387–392. MR 0343207 (49 #7951)
  • 8. Jerry L. Kazdan and F. W. Warner, Scalar curvature and conformal deformation of Riemannian structure, J. Differential Geometry 10 (1975), 113–134. MR 0365409 (51 #1661)
  • 9. Jerry L. Kazdan and F. W. Warner, Remarks on some nonlinear elliptic equations (to appear).
  • 10. M. A. Krasnosel′skiĭ, Positive solutions of operator equations, Translated from the Russian by Richard E. Flaherty; edited by Leo F. Boron, P. Noordhoff Ltd. Groningen, 1964. MR 0181881 (31 #6107)
  • 11. J. Moser, On a nonlinear problem in differential geometry, Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971) Academic Press, New York, 1973, pp. 273–280. MR 0339258 (49 #4018)
  • 12. D. H. Sattinger, Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J. 21 (1971/72), 979–1000. MR 0299921 (45 #8969)
  • 13. R. Bruce Simpson and Donald S. Cohen, Positive solutions of nonlinear elliptic eigenvalue problems, J. Math. Mech. 19 (1969/70), 895–910. MR 0435566 (55 #8525)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J25, 35J60, 53A90, 53C99, 35R05, 58G99, 47H15, 53C20

Retrieve articles in all journals with MSC (1970): 35J25, 35J60, 53A90, 53C99, 35R05, 58G99, 47H15, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13006-4
PII: S 0002-9904(1972)13006-4